# SDR USAA960446

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corrosion
- Location: Bs 270
- Part time: 19,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND APPROX 1 INCH BY 1 INCH OF SURFACE CORROSION STATION 270 AT RBL 11, WL 208, COCKPIT ENTRANCE FLOOR SUPPORT BEAM.  CUT OUT AFFECTED AREA AND INSTALLED DOUBLER REPAIR.  REPAIRED PER SRM 51-70-12.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
